Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 18 (1964), 151-174
DOI: https://doi.org/10.1090/S0025-5718-64-99169-0
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edgar Karst, Tables for converting 4 digit decimal fractions to periodic octal fractions. [See RMT 6, MTAC, v. 10, 1956, p. 37.]
  • [2] A. van Wijngaarden, Decimal-binary conversion and deconversion, Rep. R 130, Computation Dept., Math. Centrum, Amsterdam, 1951. MR 0044203
  • [3] Robert L. Causey, Decimal to Octal and Octal to Decimal Conversion Tables, U.S. Naval Air Missile Test Center, Point Mugu, California, 1952. [See RMT 65, MTAC, v. 10, 1956, p. 227.]
  • [4] Carl-Erik Fröberg, Hexadecimal conversion tables, Lund University, Department of Numerical Analysis, Table No. 1, CWK Gleerup, Lund, 1957. MR 0084203
  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead, and L. J. Comrie, An index of mathematical tables. Vol. I: Introduction. Part I: Index according to functions, Second edition, Published for Scientific Computing Service Ltd., London, by Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. MR 0142796
  • [2] D. H. Lehmer, ``Tables concerning the distribution of primes up to 37 millions,'' reviewed in MTAC, v. 13, 1959, p. 56-57, RMT 3.
  • [3] C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The Microcard Foundation, Madison, Wisconsin, 1959. (See Math. Comp., v. 15, 1961, p. 82, RMT 4.)
  • [1] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. MR 0087708
  • [1] A million random digits with 100,000 normal deviates, The Free Press, Glencoe, Ill., 1955. By the RAND Corporation. MR 0067568
  • [2] William G. Cochran and Gertrude M. Cox, Experimental designs, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London., 1957. 2nd ed. MR 0085682
  • [1] Harvard University, Computation Laboratory, Annals, v. 3, Tables of the Bessel Function of the First Kind of Orders Zero and One, Harvard University Press, Cambridge, Massachusetts, 1947.
  • [2] W. G. Bickley, L. J. Comrie, J. C. P. Miller, D. H. Sadler, and A. J. Thompson, Bessel functions. Part II. Functions of positive integer order, British Association for the Advancement of Science, Mathematical Tables, vol. X, University Press, Cambridge, 1952. MR 0050973


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-64-99169-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society